question-icon

What are the repercussions of accidental ingestion of Fenistil drops in nose?

default
Posted on Thu, 5 May 2016
Question: We erroneously used Fenistil drops-by mistake in nose for several times past six months. Just we realizes it will give in mouth.we got fear. Is it need to take him to the hospital? We are shocked. We don't know what to do?pls give us a solution. Pls guide immediately.
doctor
Answered by Dr. Deepak Patel (37 minutes later)
Brief Answer:
Nothing to worry

Detailed Answer:
hi,
Welcome to HCM.
Can understand your concerns.

Fenistil drops contains dimetindene which is an antihistaminic and mainly used for cold in babies.
If by mistake you have given fenistil drops in nose, then also there will be no harm to baby.
veIn my opinion, you should not worry as you might have given some drops of fenistil each time you have given it by nose.
In my opinion, you should not worry about it unless you have given large dose of fenistil.
I hope this will help you.
Take care.


Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Deepak Patel

Pediatrician

Practicing since :2000

Answered : 1304 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the repercussions of accidental ingestion of Fenistil drops in nose?

Brief Answer: Nothing to worry Detailed Answer: hi, Welcome to HCM. Can understand your concerns. Fenistil drops contains dimetindene which is an antihistaminic and mainly used for cold in babies. If by mistake you have given fenistil drops in nose, then also there will be no harm to baby. veIn my opinion, you should not worry as you might have given some drops of fenistil each time you have given it by nose. In my opinion, you should not worry about it unless you have given large dose of fenistil. I hope this will help you. Take care.